APPLIED MATHEMATICS
A JOURNAL OF CHINESE UNIVERSITIES
Volume 34,  Series B,  Number 4,  December  2019
กก

                           CONTENTS

Pages

กก
379 Characterizations of product Hardy space associated to Schrodinger operators
ZHAO Kai      LIU Su-ying       JIANG Xiu-tian
393 The EM algorithm for ML Estimators under nonlinear inequalities restrictions  on the parameters
SHEN Qi-xia     MIAO Peng     LIANG Yin-shuang
403 Asymptotics of estimators for nonparametric multivariate regression models with   long memory
WANG Li-hong     WANG Ming
423 A parametric bootstrap approach for one-way classification model with skew-normal  random effects
YE Ren-dao    XU Li-jun     LUO Kun      JIANG Ling
436 On growth of meromorphic solutions of some kind of non-homogeneous linear difference  equations
ZHENG Xiu-Min     ZHOU Yan-Ping
446 An Augmented Lagrangian based Semismooth Newton Method for a Class of Bilinear  Programming Problems
HE Su-xiang    LIU Yan    WANG Chuan-mei
460 New conditions for pattern solutions of a Brusselator model
TONG Chang-qing     LIN Jia-yun      MA Man-jun     TAO Ji-cheng
468 Local time and Tanaka formula  of  G-martingales
LIU Guo-min
480 A Novel Bat Algorithm based on Cross Boundary Learning and Uniform Explosion   Strategy
YONG Jia-shi   HE Fa-zhi   LI Hao-ran   ZHOU Wei-qing
กก กก